# SDR FDEA201909292378

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 33,905 hours, 18,713 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

PDIS  658     24-20  1736     29SEP19  MEM  OPEN  U  LOGPAGES:3128610  UPON TAKING RUNWAY WHEN LIGHTS TURNED ON GEN 2  FAULT. FAULT RESET BUT RE-OCCURED WHEN ELECT LOADS  APPLIED(LIGHTS AND APU START)  MEL  29SEP19 00:00   MEM U  RELEASED FOR SERVICE PER MEL : 24-11-01-A  CATEGORY : B EXPIRATION : 02OCT19  "MEL 24-11-01-A: GEN  2 - INOP. APU GEN MUST BE  USED TO POWER AFFECTED BUS THROUGHOUT FLIGHT."  C/7202078           MEL  29SEP19 00:00   MEM U  RELEASED FOR SERVICE PER MEL : 24-11-01-A  CATEGORY : B EXPIRATION : 02OCT19  "MEL 24-11-01-A: GEN  2 - INOP. APU GEN MUST BE  USED TO POWER AFFECTED BUS THROUGHOUT FLIGHT."  C/7202078
